# SDR DALA2017100207187

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 49,420 hours, 33,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDING WAS FOUND ON DENTS AT THE INBD FIXED FLAP VANE LOWER SKIN XRS=137 OF THE RT WING.   REPAIRED IAW SRM 57-53-01-2R-1.
